# SDR ABXA20220925101

- Difficulty date: September 25, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767381
- Aircraft serial: 32975
- Aircraft time: 52,194 hours, 21,562 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT OVERBURNED BY 4000+ LBS ENROUTE.AIRCRAFT DIVERTED TO BOS. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED VISUAL INSPT, NO LEAKS. COMPLIED WITH FUEL QUANTITY BITE TEST PER FIM 28-41 FAULT TREE 841. AIRCRAFT RELEASED NO ETOPS, BITE TEST GOOD, AIRCRAFT RETURNED TO SERVICE.
